Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Strong smelling urine, lightheadedness, back aches, change on nipple color. Practice unprotected sex. Cause of symptoms?

Me and my fiance have been having unprotected sex for quite some time, my last period was the weekend before thanksgiving and I have yet to have a period. Lately my urine has had a strong smell to it, my last visit with my gyno Parker, he said that I had no stds and I didn t have a UTI ive been drinking water, but it still smells strong but its not dark, its normal urine color, I have been getting light headed, back aches, weird cravings that lasts less than twenty minutes, it hurts to lay on my stomach , and today I went to go pee and my stomach felt as if I had to make a vowel movement, I spent twenty minutes doing light stomach contractions to see if I did have to make a vowel movement, and then I heard a slight splash and saw three globbish. Or like blobs of white ball looking things, I checked my vagina to see if there was any discharge(which is normal for me, but my discharge ids always white/clear and not thick, Parker said that its a healthy discharge.) But there was no discharge, blood , or what I thought was yeast infection , but there was no discharge of any of the three at all. My breasts aren t really sore, but my nipples have changed a darker color
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  36 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor